# SDR AALA202010299002

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L3 DOOR EXTERNAL EMERGENCY SLIDE LIGHT IS INOPERATIVE.  FOUND LAMP BAD.  RELAMPED L3 DOOR EXTERNAL EMERGENCY LIGHT ASSEMBLY, PER 33-51-04.
